# SDR CALA2010062200292

- Difficulty date: June 22, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 30,040 hours, 9,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED M1671 EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-51-06-960-806.  OPS CHECK GOOD.
